# SDR GTIA2025011638675

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 9,847 hours, 4,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI # 3607049 R2 JUMP SEAT FLASH LIGHT  STRAP BROKEN.- R&R R2 JUMP SEAT FLASH LIGHT IAW CMM25-60-02 OPS CHECK GOOD AT THIS TIME, PLACARD REMOVED MOC NOTIFIED THIS CLEAR DMI #3607049.
